# SDR P2EA98075

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q-CHECK, NOSE LANDING GEAR WHEEL WELL TORQUE BOX RIGHT LOWER 'T' CHORD CORRODED BEYOND LIMITS AT BS 227.8.  REPLACED T-CHORD BETWEEN BS 227.8 AND BS 294.5, WL 157, RBL 15 PER SRM 51-10-1 PAGE 5.  (M)
